YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Applied Mechanics
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Applied Mechanics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    On the Stability of Large Discrete Buckling Structures

    Source: Journal of Applied Mechanics:;1983:;volume( 050 ):;issue: 001::page 230
    Author:
    A. Maher
    DOI: 10.1115/1.3167005
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: An approximate applicable method is presented for the computation of the critical buckling load of a moderately large complicated assembly in terms of traces of successive powers of the stability matrix. The method is based on the use of the bound approach of reference [1, 2]. An illustrative example and comparison with known results are given.
    keyword(s): Stability , Buckling , Computation , Manufacturing AND Stress ,
    • Download: (270.8Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      On the Stability of Large Discrete Buckling Structures

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/96747
    Collections
    • Journal of Applied Mechanics

    Show full item record

    contributor authorA. Maher
    date accessioned2017-05-08T23:14:55Z
    date available2017-05-08T23:14:55Z
    date copyrightMarch, 1983
    date issued1983
    identifier issn0021-8936
    identifier otherJAMCAV-26214#230_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/96747
    description abstractAn approximate applicable method is presented for the computation of the critical buckling load of a moderately large complicated assembly in terms of traces of successive powers of the stability matrix. The method is based on the use of the bound approach of reference [1, 2]. An illustrative example and comparison with known results are given.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleOn the Stability of Large Discrete Buckling Structures
    typeJournal Paper
    journal volume50
    journal issue1
    journal titleJournal of Applied Mechanics
    identifier doi10.1115/1.3167005
    journal fristpage230
    journal lastpage232
    identifier eissn1528-9036
    keywordsStability
    keywordsBuckling
    keywordsComputation
    keywordsManufacturing AND Stress
    treeJournal of Applied Mechanics:;1983:;volume( 050 ):;issue: 001
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian